Variational symmetries and Lagrangian multiforms

Sleigh, D orcid.org/0000-0001-6499-3951, Nijhoff, F and Caudrelier, V orcid.org/0000-0003-0129-6758 (2020) Variational symmetries and Lagrangian multiforms. Letters in Mathematical Physics, 110 (4). pp. 805-826. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer Nature B.V. 2019. This is an author produced version of an article published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Integrable systems; Variational principle; Variational symmetries; Lagrangian multiforms
Dates:
  • Accepted: 5 November 2019
  • Published (online): 14 November 2019
  • Published: April 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2019 14:00
Last Modified: 18 Dec 2020 05:56
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11005-019-01240-5

Share / Export

Statistics